Journal article icon

Journal article

CROSSOVER AND CRITICAL EXPONENTS FOR PERCOLATION IN THE SEMI-INFINITE PLANE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/5/029

Authors


CHRISTOU, A More by this author
STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
19
Issue:
5
Pages:
757-766
Publication date:
1986-04-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:46177fc2-328d-4a78-ba2f-54f4a61194c9
Source identifiers:
18839
Local pid:
pubs:18839

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP